Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 5176920, 8 pages
https://doi.org/10.1155/2018/5176920
Research Article

Bus Route Design with a Bayesian Network Analysis of Bus Service Revenues

MOE Key Laboratory for Urban Transportation Complex System Theory and Technology, Beijing Jiaotong University, No. 3 Shangyuancun, Haidian District, Beijing 100044, China

Correspondence should be addressed to Yi Liu; nc.ude.utjb@90241161

Received 27 May 2017; Revised 31 October 2017; Accepted 13 December 2017; Published 30 January 2018

Academic Editor: Erik Cuevas

Copyright © 2018 Yi Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Liu, Yuanhua Jia, Xuesong Feng, and Jiang Wu, “Bus Route Design with a Bayesian Network Analysis of Bus Service Revenues,” Mathematical Problems in Engineering, vol. 2018, Article ID 5176920, 8 pages, 2018. https://doi.org/10.1155/2018/5176920.